Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Two new factors of Fermat numbers


Authors: John C. Hallyburton and John Brillhart
Journal: Math. Comp. 29 (1975), 109-112
MSC: Primary 10-04; Secondary 10A40
Corrigendum: Math. Comp. 30 (1976), 198.
Corrigendum: Math. Comp. 30 (1976), 198.
MathSciNet review: 0369225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new prime factor is given for each of the Fermat numbers $ {F_{12}}$ and $ {F_{13}}$ (none was previously known for $ {F_{13}}$). The factoring method used and its machine implementation are discussed. A short table of factors and a current status list are also included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A40

Retrieve articles in all journals with MSC: 10-04, 10A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0369225-1
PII: S 0025-5718(1975)0369225-1
Keywords: Fermat numbers, factoring
Article copyright: © Copyright 1975 American Mathematical Society